MAUDE Adverse Event Report: LIVANOVA CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP. CROWN PRT PERICARDIAL HEART VALVE; TISSUE HEART VALVE
Model Number CNA23
Medical Device Problem Code Calcified (1077)
Health Effect - Clinical Code No Information (3190)
Date of Event 09/25/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A crown valve cna23 was implanted in 2018, became calcified, then explanted on (b)(6) 2020 and replaced with a mechanical prosthesis.No further information is available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the crown prt aortic pericardial heart valve, model # cna23, s/n # (b)(6), as they pertain to the reported event, were retrieved and reviewed by quality engineering at livanova canada corp.The results confirmed that this valve satisfied all material, visual, and performance standards required for a crown prt aortic pericardial heart valve at the time of manufacture and release.

Brand Name
CROWN PRT PERICARDIAL HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP.
5005 north fraser way
burnaby, bc
MDR Report Key10752941
Report Number1718850-2020-01180
Device Sequence Number3245621
Product Code LWR
UDI-Device Identifier00896208000528
UDI-Public(01)00896208000528(240)CNA23(17)220531
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
Report Date (Section F) 10/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2022
Device Model NumberCNA23
Device Catalogue NumberCNA23
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/04/2020
Device Age3 YR
Event Location Hospital
Date Report to Manufacturer10/01/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer10/01/2020
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR